• Is a side effect of Revlimid long-term taste alteration? What are some tips to make foods taste stronger?

    Asked by downbutnotout on Wednesday, May 22, 2013

    Is a side effect of Revlimid long-term taste alteration? What are some tips to make foods taste stronger?

    3 Answers from the Community

    • carm's Avatar
      carm

      I don't see that as a listed adverse event on the drug information. However, I did link you to info on managing those taste changes. Hope you are well, Carm.

      http://chemocare.com/chemotherapy/drug-info/Revlimid.aspx

      http://chemocare.com/chemotherapy/side-effects/taste-changes.aspx

      almost 4 years ago
    • Cat's Avatar
      Cat

      Food was tasting a little differant after about ten months. Was off Rev. For an month and my taste came back. For me I sucked on hard lemon candy, made my taste buds feel normal. I'm back on Rev/Dex so ill see what happens. One thing I won't do this time if my taste buds get weird is try eating everything to find something that tastes good! LOL

      almost 4 years ago
    • Charlieb's Avatar
      Charlieb

      I did four rounds of Revlimid and from the first week after I started until a month after I stopped I could not taste anything. The best thing I found was going to a Resturant. I would focus on my surroundings and try not to think about eating. Everyone is different but for me everything was the same, I could not even taste hot peppers.

      almost 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more multiple myeloma questions.  Also, don't forget to check out our Multiple Myeloma page.